# SDR ARWA20070301

- Difficulty date: March 8, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- Aircraft time: 90,842 hours, 33,720 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Dislodged
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL ,F/O SLIDING WINDOW CAME OFF TRACK CAUSING LOW SPEED ABORT.  PREFLIGHT INSPECTION OVER CENTER LOCKED AND NORMAL.  LUBRICATED INSPECTED AND ADJ. SLIDING WINDOW CHECKED OPERATION SEVERAL TIMES AND FOUND NORMAL IAW DC-10 MM 56-12-00.
